# SDR 2005UALA01413

- Difficulty date: December 6, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N921UA
- Make and model: Boeing 737522
- Aircraft serial: 25388
- Aircraft time: 38,188 hours, 28,219 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT INTERNAL SKIN BEAR STRAP CORRODED BTWN STRINGERS 25R AND 26R BS 767-787.  EXTERNAL DOUBLER REPAIRED.
